Pharmacy Health Children’s paracetamol 1-5 years 200ML

Pharmacy Health Children’s paracetamol 1-5 years 200ML

$12.99

$9.99

SKU: 43247

ADD QUANTITY

Out of stock



Be the first to review this product

Pharmacy Health Children’s paracetamol 1-5 years 200ML

For the temporary relief of fever and pain associated with:

-Teething

-Headache

-Earache

-Immunisation

-Symptoms of cold and flu

Active Ingredients:

Each 5ml contains Paracetamol 120mg

Directions:

Shake bottle before use. Administer in water or fruit juice if necessary every 4 to 6 hours as required not more than 4 times in 24 hours.

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Description

Pharmacy Health Children’s paracetamol 1-5 years 200ML

For the temporary relief of fever and pain associated with:

-Teething

-Headache

-Earache

-Immunisation

-Symptoms of cold and flu

Active Ingredients:

Each 5ml contains Paracetamol 120mg

Directions:

Shake bottle before use. Administer in water or fruit juice if necessary every 4 to 6 hours as required not more than 4 times in 24 hours.

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional .

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.